Open Access
February, 2018 Volume Inequalities for Asymmetric Orlicz Zonotopes
Congli Yang, Fangwei Chen
Taiwanese J. Math. 22(1): 157-181 (February, 2018). DOI: 10.11650/tjm/8087


In this paper, we deal with the asymmetric Orlicz zonotopes by using the method of shadow system. We establish the volume product inequality and volume ratio inequality for asymmetric Orlicz zonotopes, along with their equality cases.


Download Citation

Congli Yang. Fangwei Chen. "Volume Inequalities for Asymmetric Orlicz Zonotopes." Taiwanese J. Math. 22 (1) 157 - 181, February, 2018.


Received: 15 November 2016; Revised: 18 April 2017; Accepted: 18 April 2017; Published: February, 2018
First available in Project Euclid: 17 August 2017

zbMATH: 06965364
MathSciNet: MR3749359
Digital Object Identifier: 10.11650/tjm/8087

Primary: 52A20 , 52A38 , 52A40

Keywords: asymmetric Orlicz zonotopes , Orlicz Minkowski sum , shadow system , volume product , volume ratio

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

Vol.22 • No. 1 • February, 2018
Back to Top